Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2018, Article ID 8725014, 11 pages
https://doi.org/10.1155/2018/8725014
Research Article

Application of Optimal Homotopy Asymptotic Method to Some Well-Known Linear and Nonlinear Two-Point Boundary Value Problems

1School of Mathematical Sciences, Universiti Sains Malaysia, 11800 Penang, Malaysia
2Department of Mathematics, University of Peshawar, Pakistan

Correspondence should be addressed to Muhammad Asim Khan; moc.liamg@gfa.misa

Received 20 May 2018; Accepted 21 October 2018; Published 3 December 2018

Guest Editor: Dongfang Li

Copyright © 2018 Muhammad Asim Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Asim Khan, Shafiq Ullah, and Norhashidah Hj. Mohd Ali, “Application of Optimal Homotopy Asymptotic Method to Some Well-Known Linear and Nonlinear Two-Point Boundary Value Problems,” International Journal of Differential Equations, vol. 2018, Article ID 8725014, 11 pages, 2018. https://doi.org/10.1155/2018/8725014.